# SDR AALA20100622TUL02

- Difficulty date: June 22, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO DOOR PAN FROM STATIONS 389 TO 427.  REPAIRED FORWARD CARGO LOWER DOOR JAMB/PAN PER SRM 53-05-00 FIGURE 44.
